Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What can happen if Januvia dose 150 mg is taken instead of 100 mg?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1484 Questions
What happens if the Januvia dose is 150 mg per day instead of 100?
Posted Tue, 25 Jun 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Shehzad Topiwala 3 hours later
The maximum doses used in the clinical trials submitted to the FDA for approval towards use in type 2 diabetes, was 100 mg.
For those with mild kidney impairment, it is advisable to use 50 mg and even 25 mg in those with moderate kidney impairment.
There is no recommendation for taking 150 mg daily.
If it is idavertently taken, then you must report it to your doctor. No major toxicity is expected with an overdose of one tablet, nor is any greater effectiveness likely.
For further information on this category of medications, peruse this weblink

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor